MathSciNet Relay Station
MathSciNet bibliographic data
MR1017835 (90j:65026) 65D07
Reimer, M. Cardinal Hermite-spline-interpolation on the equidistant lattice. Numer. Math. 56 (1989), no. 4, 345–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement